# SDR CA130318008

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE PILOT OBSERVED AN LOW OIL PRESSURE INDICATION ON THE RT ENGINE AND HE ELECTED TO SHUT IT DOWN BEFORE RETURNING TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND AN OIL LEAK WAS FOUND AT FLANGE F BETWEEN THE INTERCOMPRESSOR CASE AND GAS GENERATOR CASE AT THE 7 AND 11 O`CLOCK POSITIONS.  TROUBLESHOOTING IS IN PROGRESS.
